Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Glossary for Toxic epidermal necrolysis

  • Bullous Pemphigoid: A chronic skin disorder characterized blistering of the skin which usually occurs on the joints, abdomen, armpit and groin areas.
  • Chemical poisoning -- Boric Acid: Boric Acid is a chemical used mainly in foods (preservative, emulsifier, neutralizer), antiseptics, pesticides and contact lens cleaners. Ingestion and other exposures to the chemical can cause various symptoms. Application of boric acid directly to damaged skin can cause the chemical to be absorbed rapidly into the body and lead to death. The type and severity of symptoms varies depending on the amount of chemical involved and the nature of the exposure.
  • Conjunctivitis: Contagious eye infection
  • Death: The cessation of life
  • Dehydration: Loss of fluids in the body
  • Drug-related conditions: Medical conditions related to drug usage, including adverse reactions, intoxication, and overdose.
  • Eosinophilia: This is when there is an abnormal increase in the eosinophils in the blood
  • Erythema multiforme: An allergic inflammatory skin disorder which has a variety of causes and results in skin and mucous membrane lesions that affect mainly the hands, forearms, feet, mouth nose and genitals.
  • Histoplasmosis: Lung infection from fungus Histoplasma capsulatum
  • Keratitis: Any inflammation of the cornea of the eye
  • Mycoplasma pneumoniae: Bacterial respiratory infection
  • Poisoning, overdose or adverse reactions: Medical conditions related to poisons, drug overdosage, or drug adverse reactions.
  • Sepsis: The presence of pathological micro-organisms in the blood
  • Skin conditions: Any condition that affects the skin
  • Steven Johnson syndrome: is a life threatening condition which separates the epidermis of the skin from the dermis
  • Stevens-Johnson Syndrome: A rare but serious condition involving inflammation and blistering of the skin and mucous membranes. It is believed to be an allergic reaction that can occur in response to some drugs or infectious diseases.
  • Toxic Shock Syndrome: Severe immune reaction causing shock
  • Vesiculobullous rash:

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise